# SDR EIA2003149

- Difficulty date: November 5, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FS 300 FRAME RADIATING FROM LT STRINGER 14 CUTOUT.  PERFORMED REPAIR ON F S 300 FRAME WEB AT STRINGER 14 CUTOUT LT IAW SRM 53-10-02 PAGE 43 FIGURE 11, 51-30-02 PAGE 8-9,2-3, 51-30-05 PAGE 5, 51-10-02 PAGE 7-8 AND BSOPM 20-41-02 PAGE 7-9.
